Loading...
Loading...

Go to the content (press return)

The Dicks-Ivanov problem and the Hamidoune problem

Author
Dicks, W.; Serra, O.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2013-11
Volume
34
Number
8
First page
1326
Last page
1330
DOI
https://doi.org/10.1016/j.ejc.2013.05.015 Open in new window
Project funding
Extremal and optimization problems in graph theory and combinatorics: applications to the analysis and algorithms in communication networks
Métodos geométricos en teoría de grupos
URL
http://www.sciencedirect.com/science/article/pii/S0195669813000929 Open in new window
Abstract
We report on what we call the Hamidoune problem, inspired by a problem by Dicks and Ivanov. The problem asks if the inequality holds when A and B are finite subsets of a group G, each one with at least two elements, and A·2B denotes the set of elements which can be written in at least two different ways as a product of one element in A and one in B.
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants